MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200081220
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: the complaint device was not returned for analysis.The investigation conclusion is operational context as the product meets the design and manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent elongation occurred.The target lesion was located in the external iliac artery.A 8x120x120mm epic¿ vascular stent was implanted to treat the lesion.However, it was noted that the stent was elongated during deployment approximately 160mm to 170mm and extended into the aorta.The device was left inside the patient.The physician then decided to advanced, a 10x20mm mustang balloon catheter to press the stent against the wall and dragged it back down into the common iliac artery and the procedure was completed.No patient complications were reported and the patient's status was fine.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7753368
Report Number2134265-2018-07043
Device Sequence Number16436877
Product Code NIO
UDI-Device Identifier08714729805588
UDI-Public08714729805588
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2022
Device Model NumberH74939200081220
Device Catalogue Number39200-08122
Device Lot Number21540501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2018
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;